MedElevator Войти в исследования
← Поиск публикаций
Nature clinical practice. Cardiovascular medicine · 2008

Dilated cardiomyopathy: an unusual complication of clozapine therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Makhoul Badira, Hochberg Irit, Rispler Shmuel, Azzam Zaher S

Аннотация

BACKGROUND: A 42-year-old obese man presented with acute pulmonary edema. He had a history of chronic residual schizophrenia for which he had been taking clozapine for 7 years, but had no known prior cardiac disease. Echocardiography demonstrated severe biventricular systolic and diastolic dysfunction with severe left ventricular enlargement. Cardiac catheterization showed no coronary artery disease.

INVESTIGATIONS: Physical examination, chest radiography, electrocardiography, transthoracic echocardiography, laboratory testing, viral serology, cardiac catheterization, coronary angiography and abdominal and renal ultrasonography.

DIAGNOSIS: Clozapine-induced dilated cardiomyopathy.

MANAGEMENT: Intravenous nesiritide, furosemide and morphine followed by oral heart-failure therapy comprising ramipril, metoprolol succinate, spironolactone, and furosemide. Clozapine therapy was withdrawn.

Предметные рубрики MeSH